Groups possessing automorphisms of prime orders with centralizers of bounded rank

Mazurov, V. D. and Khukhro, E. I. (2005) Groups possessing automorphisms of prime orders with centralizers of bounded rank. Doklady Mathematics, 71 (3). pp. 454-456. ISSN 1064-5624

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive

Abstract

.

Keywords:Algebra, Logic
Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:15604
Deposited On:14 Nov 2014 09:26

Repository Staff Only: item control page